Volume 18, issue 7 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Detecting a subclass of torsion-generated groups

Emily Stark

Algebraic & Geometric Topology 18 (2018) 4037–4068
Bibliography
1 D Angluin, Local and global properties in networks of processors, from: "Proceedings of the twelfth annual ACM Symposium on Theory of Computing" (editors R E Miller, S Ginsburg, W A Burkhard, R J Lipton), ACM (1980) 82
2 J Behrstock, M F Hagen, A Sisto, Quasiflats in hierarchically hyperbolic spaces, preprint (2017) arXiv:1704.04271
3 J Behrstock, M F Hagen, A Sisto, Thickness, relative hyperbolicity, and randomness in Coxeter groups, Algebr. Geom. Topol. 17 (2017) 705 MR3623669
4 J A Behrstock, W D Neumann, Quasi-isometric classification of graph manifold groups, Duke Math. J. 141 (2008) 217 MR2376814
5 B H Bowditch, Cut points and canonical splittings of hyperbolic groups, Acta Math. 180 (1998) 145 MR1638764
6 K S Brown, Cohomology of groups, 87, Springer (1982) MR672956
7 M Burger, S Mozes, Lattices in product of trees, Inst. Hautes Études Sci. Publ. Math. 92 (2000) 151 MR1839489
8 P E Caprace, Buildings with isolated subspaces and relatively hyperbolic Coxeter groups, Innov. Incidence Geom. 10 (2009) 15 MR2665193
9 C H Cashen, A Martin, Quasi-isometries between groups with two-ended splittings, Math. Proc. Cambridge Philos. Soc. 162 (2017) 249 MR3604915
10 A Casson, D Jungreis, Convergence groups and Seifert fibered 3–manifolds, Invent. Math. 118 (1994) 441 MR1296353
11 R Charney, K Ruane, N Stambaugh, A Vijayan, The automorphism group of a graph product with no SIL, Illinois J. Math. 54 (2010) 249 MR2776995
12 R Charney, H Sultan, Contracting boundaries of CAT(0) spaces, J. Topol. 8 (2015) 93 MR3339446
13 J Crisp, L Paoluzzi, Commensurability classification of a family of right-angled Coxeter groups, Proc. Amer. Math. Soc. 136 (2008) 2343 MR2390500
14 C Cunningham, A Eisenberg, A Piggott, K Ruane, Recognizing right-angled Coxeter groups using involutions, Pacific J. Math. 284 (2016) 41 MR3530862
15 P Dani, E Stark, A Thomas, Commensurability for certain right-angled Coxeter groups and geometric amalgams of free groups, Groups Geom. Dyn. 12 (2018) 1273 MR3874643
16 P Dani, A Thomas, Divergence in right-angled Coxeter groups, Trans. Amer. Math. Soc. 367 (2015) 3549 MR3314816
17 P Dani, A Thomas, Bowditch’s JSJ tree and the quasi-isometry classification of certain Coxeter groups, J. Topol. 10 (2017) 1066 MR3743069
18 M W Davis, The geometry and topology of Coxeter groups, 32, Princeton Univ. Press (2008) MR2360474
19 C Druţu, M Kapovich, Geometric group theory, 63, Amer. Math. Soc. (2018) MR3753580
20 M J Dunwoody, The accessibility of finitely presented groups, Invent. Math. 81 (1985) 449 MR807066
21 D Gabai, Convergence groups are Fuchsian groups, Ann. of Math. 136 (1992) 447 MR1189862
22 P Haïssinsky, L Paoluzzi, G Walsh, Boundaries of Kleinian groups, Illinois J. Math. 60 (2016) 353 MR3665183
23 M Haulmark, H Nguyen, H C Tran, On boundaries of relatively hyperbolic right-angled Coxeter groups, preprint (2017) arXiv:1708.07818
24 M Kapovich, Hyperbolic manifolds and discrete groups, 183, Birkhäuser (2001) MR1792613
25 J F Lafont, Diagram rigidity for geometric amalgamations of free groups, J. Pure Appl. Algebra 209 (2007) 771 MR2298855
26 F T Leighton, Finite common coverings of graphs, J. Combin. Theory Ser. B 33 (1982) 231 MR693362
27 I Levcovitz, A quasi-isometry invariant and thickness bounds for right-angled Coxeter groups, preprint (2017) arXiv:1705.06416
28 I Levcovitz, Divergence of CAT(0) cube complexes and Coxeter groups, Algebr. Geom. Topol. 18 (2018) 1633 MR3784015
29 W Malone, Topics in geometric group theory, PhD thesis, The University of Utah (2010) MR2941275
30 P Papasoglu, K Whyte, Quasi-isometries between groups with infinitely many ends, Comment. Math. Helv. 77 (2002) 133 MR1898396
31 J G Ratcliffe, Foundations of hyperbolic manifolds, 149, Springer (1994) MR1299730
32 E Rips, Z Sela, Cyclic splittings of finitely presented groups and the canonical JSJ decomposition, Ann. of Math. 146 (1997) 53 MR1469317
33 P Scott, T Wall, Topological methods in group theory, from: "Homological group theory" (editor C T C Wall), London Math. Soc. Lecture Note Ser. 36, Cambridge Univ. Press (1979) 137 MR564422
34 E Stark, Abstract commensurability and quasi-isometry classification of hyperbolic surface group amalgams, Geom. Dedicata 186 (2017) 39 MR3602885
35 P Tukia, Homeomorphic conjugates of Fuchsian groups, J. Reine Angew. Math. 391 (1988) 1 MR961162